MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices ((b)(6)) 203-90-21 - (11-2716) hall pwr pro vrspwr+ 90x13/21x1.19mm; ((b)(6)) 02-010-01-0220 - logic femoral ps cem left sz 2; ((b)(6)) 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm; ((b)(6)) 200-02-29 - three peg patella 29mm; ((b)(6)) 02-012-41-2010 - logic tibia traptray cem sz 2f/1t; ((b)(6)) 02-012-41-2010 - logic tibia traptray cem sz 2f/1t; ((b)(6)) 200-02-32 - three peg patella 32mm; ((b)(6)) 204-32-01 - fluted stem extension 11l x 12 mm; ((b)(6)) 204-32-01 - fluted stem extension 11l x 12 mm; ((b)(6)) 201-78-82 - collar fixation pin 2pk 40mm, quick release; ((b)(6)) 201-78-82 - collar fixation pin 2pk 40mm, quick release; ((b)(6)) 204-70-00 - tibial stem ext.Screw; ((b)(6)) 204-70-00 - tibial stem ext.Screw; ((b)(6)) 203-90-21 - (11-2716) hall pwr pro vrspwr+ 90x13/21x1.19mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 160 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19982728
Report Number1038671-2024-02835
Device Sequence Number11447204
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2019
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale